An index formula for the degree of (S)+-mappings associated with one-dimensional p-laplacian

Jun Kobayashi, Mitsuharu Otani

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    The topological degree for (S)+-mappings concerning a nonlinear eigenvalue problem associated with one-dimensional p-Laplacian is evaluated. The result is applied to a variational inequality, where the multiple existence of solutions is discussed.

    Original languageEnglish
    Pages (from-to)981-995
    Number of pages15
    JournalAbstract and Applied Analysis
    Volume2004
    Issue number11
    DOIs
    Publication statusPublished - 2004 Dec 15

    ASJC Scopus subject areas

    • Mathematics(all)

    Fingerprint Dive into the research topics of 'An index formula for the degree of (S)<sub>+</sub>-mappings associated with one-dimensional p-laplacian'. Together they form a unique fingerprint.

  • Cite this